On an Asymptotic Formula of Ramanujan.

D. Suryanarayana; R. Rama Chandra Rao

Mathematica Scandinavica (1973)

  • Volume: 32, page 258-264
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Suryanarayana, D., and Rama Chandra Rao, R.. "On an Asymptotic Formula of Ramanujan.." Mathematica Scandinavica 32 (1973): 258-264. <http://eudml.org/doc/166301>.

author = {Suryanarayana, D., Rama Chandra Rao, R.},
journal = {Mathematica Scandinavica},
pages = {258-264},
title = {On an Asymptotic Formula of Ramanujan.},
url = {http://eudml.org/doc/166301},
volume = {32},
year = {1973},

AU - Suryanarayana, D.
AU - Rama Chandra Rao, R.
TI - On an Asymptotic Formula of Ramanujan.
JO - Mathematica Scandinavica
PY - 1973
VL - 32
SP - 258
EP - 264
UR - http://eudml.org/doc/166301
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.